# SDR CALA2023090402707

- Difficulty date: August 31, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N76021
- Make and model: Boeing 777224
- Aircraft serial: 39776
- Aircraft time: 58,194 hours, 5,746 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: 11529725
- Part serial: 115297202288
- Condition: Inoperative
- Location: Sta 380.6
- Part time: 9,936 hours, 2,044 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LOSS WING R EICAS ADVISORY BLEED AIR SUPPLY VALVES ARE LATCHED CLOSED OR THE RESPECTIVE SWI TCHES ARE OFF, SO THAT BLEED AIR IS NOT SUPPLIED TO THE R WAI,R PACK AND R HYDRAULIC RESERVOIR PRESSURIZATION. PICTURE ADD SECURED. PERFORMED BLEED AIR SYSTEM TEST FOR BOTH LEFT AND RIGHT PROBLEMS. HAND SYTEM THRU THE MAT. IDLE RUN ENGINE TO TRIGGER FAULT NO HELP. NO MESSEGES SHOWING. OPS CHECKED LEFT CENTER AND RIGHT ISOLATION VALVES ALL CHECK PERFORMED HIGH POWER RUN ON RIGHT ENGINE AIR SUPPLY OPS TEST. CMC FAULT HISTORY FLAGS MX MSG 36-10510 A FEW TIMES. REMOVED AND GOOD. NO INBOUND MAINTENANCE MESSAGES FOR TROUBLE SHOOTING. USED ONLY RIGHT SIDE AIR SUPPLY TO TEST HOW IT HANDLED PNEUMATIC REPLACED RH MANIFOLD DUAL TEMPERATURE SENSOR REF AMM 36-22-01. OPENED RIGHT HAND PACK BAY CHECKED FOR DUCT LEAKS NONE FOUND. LOAD. OPS CHECKED GOOD. ALL NUMBERS WERE MET TO AMM SPECS. OPS CHECK AND LEAK CHECK GOOD. PARTS USED: INSPECTED RIGHT HAND ISOLATION VALVE. NO LEAKS AND CLAMPS CYCLED RIGHT ENGINE BLEED VALVE SEVERAL TIMES WITH NO NOTED 26-3622-3-0001,QTY :1  40-0596-3-6018,QTY :1 REMOVED AND REPLACED RIGHT ASCPC. OPS CHECKED GOOD. REF AMM 36-11-20.
